# SDR SWAA970634

- Difficulty date: July 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6OSW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nbr 1
- Stage of operation: CL
- Nature of condition: C, B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW NOTED A BURNT SMELL IN COCKPIT.  AIRCRAFT RETURNED TO MSY AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND A PLASTIC BAG IN NR 1 ENGINE.  REMOVED AND OP CHECKED, ALL NORMAL.
